On the existence of exceptional leaves in foliations of co-dimension one
Annales de l'Institut Fourier, Volume 14 (1964) no. 2, pp. 221-225.

Exemples d’une structure feuilletée de co-dimension un, de classe C , dont une feuille est exceptionnelle.

@article{AIF_1964__14_2_221_0,
     author = {Sacksteder, Richard},
     title = {On the existence of exceptional leaves in foliations of co-dimension one},
     journal = {Annales de l'Institut Fourier},
     pages = {221--225},
     publisher = {Institut Fourier},
     volume = {14},
     number = {2},
     year = {1964},
     doi = {10.5802/aif.177},
     zbl = {0136.20902},
     mrnumber = {30 #4267},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.177/}
}
TY  - JOUR
AU  - Sacksteder, Richard
TI  - On the existence of exceptional leaves in foliations of co-dimension one
JO  - Annales de l'Institut Fourier
PY  - 1964
DA  - 1964///
SP  - 221
EP  - 225
VL  - 14
IS  - 2
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.177/
UR  - https://zbmath.org/?q=an%3A0136.20902
UR  - https://www.ams.org/mathscinet-getitem?mr=30 #4267
UR  - https://doi.org/10.5802/aif.177
DO  - 10.5802/aif.177
LA  - en
ID  - AIF_1964__14_2_221_0
ER  - 
%0 Journal Article
%A Sacksteder, Richard
%T On the existence of exceptional leaves in foliations of co-dimension one
%J Annales de l'Institut Fourier
%D 1964
%P 221-225
%V 14
%N 2
%I Institut Fourier
%U https://doi.org/10.5802/aif.177
%R 10.5802/aif.177
%G en
%F AIF_1964__14_2_221_0
Sacksteder, Richard. On the existence of exceptional leaves in foliations of co-dimension one. Annales de l'Institut Fourier, Volume 14 (1964) no. 2, pp. 221-225. doi : 10.5802/aif.177. http://www.numdam.org/articles/10.5802/aif.177/

[1] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées. Actualités scientifiques et industrielles, 1183. Hermann, Paris (1952). | MR | Zbl

[2] G. Reeb, Sur les structures feuilletées de co-dimension un et sur un théorème de M. A. Denjoy, Annales de l'Institut Fourier, 11, (1961), pp. 185-200. | Numdam | MR | Zbl

[3] R. Sacksteder, Some properties of foliations, Annales de l'Institut Fourier, 14, 1, (1964), pp. 21-30. | Numdam | MR | Zbl

[4] R. Sacksteder, Foliations and Pseudogroups, (to appear) in The American Journal of Mathematics). | Zbl

Cited by Sources: